MathSciNet Relay Station
MathSciNet bibliographic data
MR1433314 35R60 (35B20 35Q30 76D05 76R99)
Ferrario, Benedetta The Bénard problem with random perturbations: dissipativity and invariant measures. NoDEA Nonlinear Differential Equations Appl. 4 (1997), no. 1, 101–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement